# SDR QXEA200301139

- Difficulty date: September 16, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,388 hours, 19,133 cycles
- Engine: Pwa PW123D
- Engine time: 13,656 hours, 19,462 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Mfc
- Part number: 5008269H
- Part serial: 2697
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 10,064 hours, 13,964 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 2200 RDM TO SEA AIRCRAFT RETURNED TO FIELD AFTER ACCOMPLISHING NR 2 ENGINE SHUTDOWN DUE TO, AFTER ROTATION ON TAKEOFF NR 2 PROP ROLLED BACK TO MINUS 87 PERCENT AND SURGED CONTINUOUSLY PLUS OR MINUS 15 PERCENT. AIRCRAFT LANDED SAFELY. REMOVED AND REPLACED NR 2 MFC. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
